Definability of the jump operator in the enumeration degrees

Journal of Mathematical Logic 3 (02):257-267 (2003)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1142/S0219061303000285
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,774
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Guohua Wu (2006). Jump Operator and Yates Degrees. Journal of Symbolic Logic 71 (1):252 - 264.
A. H. Lachlan (1975). Uniform Enumeration Operations. Journal of Symbolic Logic 40 (3):401-409.
S. B. Cooper (1973). Minimal Degrees and the Jump Operator. Journal of Symbolic Logic 38 (2):249-271.

Monthly downloads

Added to index


Total downloads

3 ( #492,122 of 1,727,294 )

Recent downloads (6 months)

1 ( #354,177 of 1,727,294 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.